# SDR HNAA2018113000299

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 34,750 hours, 30,521 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Malfunctioned
- Location: Fan Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  682     36-20  1665443  29NOV18  ROA  CLOSE
      BLEED 2 LOW TEMP EICAS MESSAGE WHILE IN ICEING CONDITIONS. INCREASED THRUST DID NOT CORRECT
                                       
      HISTORY: NO
FACT  29NOV18  17:37  ROA
            R&R FAN AIR VALVE IAW AMM 36-11-03. GROUND RAN BOTH
            ENGINES WITH PACKS ON , A/ICE SYS ON NO DEFECTS NOTE
            D OK FOR SERVICE.
